# SDR ABXA20131029637

- Difficulty date: October 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U254
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEHIND FWD LOWER CARGO AFT SIDE OF FUSELAGE STATION 742 SHEAR TIE CORRODED BETWEEN STRINGER 38R - STRINGER 39R.  R & R SHEAR TIE AT STATION 742 BETWEEN G38R & 39R IAW B767-200 SRM 51-40-02.  LEVEL 2 CORROSION, PN 140T2102U254, PN SHEAR TIE, SN NSN, LOC FROM 742 LOC FROM 38R TO 39R.  AIRCRAFT WAS GROUNDED.
